# SDR UIEA2019011702969

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,761 hours, 18,659 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING RIGHT ENGINE SHUT DOWN, EICAS RT ENG FUEL VAL & R ENG VALVE LIGHT ON ENG QUADRANT ILLUMINATED ( RESET C/B FUEL CONTROL RT AND PERFORMED ENG RT TEST NR 3 ENG IDLE RUN AND RT FUEL S/O SOLENOID VALVE TEST OK PER AMM 73-21-20 AND AMM 71-00-00, OK FOR SERVICE  )
